# SDR CALA050341

- Difficulty date: September 30, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65H6568524
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HOLE ELONGATED AT AFT PRESSURE BULKHEAD WEB, STA 1016, BL 0.  INSTALLED SKIN PER DRAWING 65C28106.
